# SDR VTZA97344

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- Engine: Garrtt TPE3311
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778025
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LYH/ROA - FLT 900 - DURING LANDING, EXPERIENCED AN ENGINE FLAME-OUT ON ROLL-OUT.  MAINTENANCE DISPATCHED FROM LYH TO TROUBLESHOOT DISCREPANCY.  UPON ARRIVAL AT ROA AND AFTER TROUBLESHOOTING, DETERMINED THE LEFT ENGINE FUEL CONTROL FAILED. MAINTENANCE REMOVED AND REPLACED THE FUEL CONTROL UNIT AND PERFORMED ENGINE RUNS IAW MAINTENANCE PROCEDURES.  AIRCRAFT RELEASED FOR SERVICE. (X)
